# SDR SWAA2015091543888

- Difficulty date: September 9, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 37,089 hours, 21,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P19655
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED EXHAUST FUMES IN COCKPIT.  R & R RECIRC AIR FILTER IAW AMM.
